Alert archive / South Dakota / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this red flag warning at Mar 12, 2012, 2:54 PM CDT. It took effect at Mar 13, 2012, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2012, 2:54 PM CDT (19:54 UTC)
- In effect from
- Mar 13, 2012, 1:00 PM CDT
- Expired
- Mar 13, 2012, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Aberdeen, SD
The text
As transmitted, in the capitals the NWS used until 2016.
047 WWUS83 KABR 121954 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 254 PM CDT MON MAR 12 2012 ...RED FLAG CONDITIONS ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA TUESDAY AFTERNOON... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP TUESDAY AFTERNOON AS STRONG SOUTHERLY FLOW INCREASES ACROSS THE NORTHERN PLAINS. ABNORMALLY WARM TEMPERATURES FOR THIS TIME OF YEAR ARE EXPECTED ACROSS THE REGION WITH READINGS WELL INTO THE 70S. MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL TO AROUND 20 PERCENT ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA...ALONG WITH GUSTY SOUTH WINDS. SDZ267>270-130400- /O.UPG.KABR.FW.A.0001.120313T1800Z-120314T0000Z/ /O.NEW.KABR.FW.W.0001.120313T1800Z-120314T0000Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 254 PM CDT MON MAR 12 2012 /154 PM MDT MON MAR 12 2012/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SD
4 follow-up statements
367 WWUS83 KABR 130240 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 940 PM CDT MON MAR 12 2012 ...RED FLAG CONDITIONS ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA TUESDAY AFTERNOON INTO TUESDAY EVENING... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP TUESDAY AFTERNOON AS STRONG SOUTHERLY FLOW INCREASES ACROSS THE NORTHERN PLAINS. ABNORMALLY WARM TEMPERATURES FOR THIS TIME OF YEAR ARE EXPECTED ACROSS THE REGION WITH READINGS WELL INTO THE 70S. MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL TO AROUND 20 PERCENT ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA...ALONG WITH GUSTY SOUTH WINDS. SDZ267>270-131045- /O.CON.KABR.FW.W.0001.120313T1800Z-120314T0000Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 940 PM CDT MON MAR 12 2012 /840 PM MDT MON MAR 12 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ TUESDAY. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MOHR
486 WWUS83 KABR 130929 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 429 AM CDT TUE MAR 13 2012 ...RED FLAG CONDITIONS ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA TUESDAY AFTERNOON INTO TUESDAY EVENING... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AS STRONG SOUTHERLY FLOW INCREASES ACROSS THE NORTHERN PLAINS. ABNORMALLY WARM TEMPERATURES FOR THIS TIME OF YEAR ARE EXPECTED ACROSS THE REGION WITH READINGS WELL INTO THE 70S. MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL INTO THE TEENS AND 20S ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. DAYTIME WINDS WILL REACH UPWARDS OF 20 MPH WITH GUSTS UPWARDS OF 35 MPH...SLOWLY SUBSIDING AFTER SUNSET. SDZ267>270-131730- /O.CON.KABR.FW.W.0001.120313T1800Z-120314T0000Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 429 AM CDT TUE MAR 13 2012 /329 AM MDT TUE MAR 13 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CONNELLY
904 WWUS83 KABR 131548 AAA RFWABR URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1048 AM CDT TUE MAR 13 2012 ...RED FLAG CONDITIONS ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA THIS AFTERNOON INTO THIS EVENING... .VERY WARM AND WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AS STRONG SOUTHERLY FLOW INCREASES ACROSS THE NORTHERN PLAINS. ABNORMALLY WARM TEMPERATURES FOR THIS TIME OF YEAR ARE EXPECTED ACROSS THE REGION WITH READINGS WELL INTO THE 70S. MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL INTO THE TEENS AND 20S ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. DAYTIME WINDS WILL REACH UPWARDS OF 20 MPH WITH GUSTS UPWARDS OF 35 MPH... SLOWLY SUBSIDING AFTER SUNSET. SDZ267>270-140000- /O.CON.KABR.FW.W.0001.120313T1800Z-120314T0000Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 1048 AM CDT TUE MAR 13 2012 /948 AM MDT TUE MAR 13 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY DUE TO THE GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SD
667 WWUS83 KABR 140018 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 718 PM CDT TUE MAR 13 2012 ...RED FLAG WARNING EXPIRES... .SOUTH WINDS HAVE DECREASED AND THE RELATIVE HUMIDITY WILL CONTINUE TO INCREASE ACROSS THE REGION. SDZ267>270-140130- /O.EXP.KABR.FW.W.0001.000000T0000Z-120314T0000Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 718 PM CDT TUE MAR 13 2012 /618 PM MDT TUE MAR 13 2012/ ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... CONDITIONS HAVE IMPROVED ACROSS THE REGION. THUS...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE. $$ MOHR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Mar 12, 1:13 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 12, 1:13 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
113 PM CDT MON MAR 12 2012
.UPDATE...
UPDATED THE FORECAST THIS AFTERNOON TO ISSUE A WIND ADVISORY FOR
NORTH CENTRAL SOUTH DAKOTA. SUSTAINED NORTHWEST WINDS OF 30 MPH
WITH GUSTS AROUND 45 MPH HAVE BEEN REPORTED IN KMBG. FARTHER
SOUTH...KPIR IS CURRENTLY REPORTING NEAR WIND ADVISORY
CRITERIA...HOWEVER BELIEVE THESE WINDS MIGHT HAVE REACHED THEIR
PEAK. OTHERWISE...THE CURRENT FORECAST LOOKS GOOD. DENSE FOG HAS
DISSIPATED A FEW HOURS AGO AS DRIER AIR HAS FILTERED INTO THE REGION
FROM THE WEST.
SEE UPDATED AVIATION DISCUSSION BELOW.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH WEDNESDAY
UPPER LOW CONTINUES TO SPIN NORTHEAST ACROSS THE NORTHERN PLAINS
EARLY THIS MORNING. DEFORMATION RAIN SHOWERS PERSIST FROM SOUTH
CENTRAL SOUTH DAKOTA NORTHEASTWARD INTO SOUTHEAST NORTH DAKOTA.
ALL MODELS PICKING UP ON THIS BAND OF RAIN NOW AND SHOW IT SLOWLY
MOVING EAST AND WEAKENING THROUGH THE MORNING HOURS AS UPPER LOW
CONTINUES TO MOVE NORTHEAST. IT LOOKS AS THOUGH BY THE AFTERNOON
THE RAIN WILL HAVE DEPARTED THE EASTERN COUNTIES. BREEZY NORTHWEST
WINDS WILL ALSO INCREASE FROM WEST TO EAST THROUGHOUT THE
DAY...WITH THE STRONGEST SPEEDS GENERALLY WEST OF THE JAMES
VALLEY. IT APPEARS IT WOULD BE MARGINAL WIND ADVISORY...MOSTLY
BELOW. A COUPLE LOCATIONS MAY FLIRT WITH IT OR BE LOW END ADVISORY
FOR AN HOUR OR TWO...BUT DOES NOT SEEM ENOUGH OF A SLAM DUNK TO
WARRANT AN ADVISORY AT THIS TIME. WILL CONTINUE TO MONITOR THROUGH
THE MORNING. VERY HIGH FIRE DANGER TODAY ACROSS CENTRAL SOUTH
DAKOTA WITH THE BREEZY WINDS AND LOW RH VALUES. TUESDAY AFTERNOON
LOOKS TO BE EVEN MORE OF A CONCERN AS RH VALUES COULD VERY WELL
DROP TO AROUND 20 PERCENT OR BELOW. SOUTH WINDS WILL BE QUITE
BREEZY AS WELL. MILD TEMPERATURES WILL PERSIST THROUGH THE MIDDLE
OF THE WEEK.
.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
THE RECENT STRING OF MILD WEATHER LOOKS TO CONTINUE MOSTLY
UNABATED THROUGH THE LONG TERM. THE MAIN CHALLENGE NOW BEING PCPN
CHANCES. FOR NOW HAVE SIDED WITH THE LESS PROGRESSIVE ECMWF AS THE
GFS SEEMS TO BE DISPLAYING ITS TYPICAL BIAS OF BEING TOO FAST AT
THE SURFACE...DUE TO ITS PROPENSITY TO DRIVE ENERGY TOO
AGGRESSIVELY INTO RIDGES. THE FRONT FOR SATURDAY LOOKS MUCH
STRONGER IN THE GFS AND PROPAGATES ALL THE WAY INTO WESTERN
MINNESOTA BY EVENING...WHEREAS THE ECMWF BASICALLY LOSES THE
FRONTS IDENTITY OVER THE CENTRAL DAKOTAS. DESPITE FAVORING THE
ECMWF OVERALL...WILL KEEP THE SLIGHT CHC MENTION ACROSS THE
NORTHEAST CORNER FOR SATURDAY AS A NOD TO THE GFS. AFTER THAT PCPN CHANCES
LOOK PRETTY SLIM UNTIL PERHAPS EARLY NEXT WORK WEEK AS THE MEAN
FRONTAL BOUNDARY SLIDES EAST INTO THE REGION UNDERNEATH MID LEVEL
FLOW WITH EMBEDDED WAVES. AND THE MODELS CONTINUE TO ADVERTISE
WEAK TO MODERATE AMOUNTS OF MOISTURE/INSTABILITY AT THAT TIME.
THE SLOWER FRONTAL MOVEMENT OF THE ECMWF ALSO BEGS FOR KEEPING
TEMPERATURES WARMER THAN WHAT THE GFS WOULD GIVE US...AND THAT IS
THE WAY THE GRIDS WERE ADJUSTED THIS MORNING...IN OTHER WORDS
TEMPS WERE HIKED UP A BIT FOR THE WEEKEND WITHIN QUITE MILD/WARM
AIRMASS.
&&
.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
A BAND OF RAIN HAS SHIFTED EAST INTO MINNESOTA...TAKING WITH IT
THE VAST MAJORITY OF RAIN/DRIZZLE AND FOG. THERE REMAINS SOME LOW
STRATUS PRODUCING IFR CIGS AT THE KABR AND KATY TERMINALS EARLY
THIS AFTERNOON. HOWEVER...THOSE CIGS SHOULD EITHER DISSIPATE OR
SHIFT EAST OF SAID TERMINALS WITHIN THE NEXT 1 TO 3 HOURS. THAT
WILL BRING KABR AND KATY INTO THE GOOD VFR FLYING WEATHER CATEGORY
ALONGSIDE THE KPIR AND KMBG TERMINALS FOR THE VAST MAJORITY OF THE
TAF VALID PERIOD. BREEZY/WINDY NORTHWEST WINDS WILL PREVAIL FOR
THE REST OF THE DAY...BEFORE WINDS GO LIGHT AND VARIABLE THIS
EVENING. A SURFACE HIGH PRESSURE SYSTEM WILL WORK ACROSS THE STATE
TONIGHT...SHIFTING WINDS AROUND TO THE SOUTH LATE TONIGHT/EARLY
TUESDAY. CAVEAT: DID INTRODUCE A FEW HOURS OF IFR FOG AT THE KATY
TERMINAL FOR LATE TONIGHT/EARLY TUESDAY MORNING...AS THAT TERMINAL
LOOKS TO MAINTAIN THE BEST RADIATION FOG-PRODUCING CONDITIONS THE
LONGEST OF ANY FOUR TAFS SITES OVERNIGHT /IE...LIGHT WINDS AND
CLEAR SKIES AND SURFACE MOISTURE AROUND/.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR LOWER BAD RIVER-MISSOURI COTEAU-UPPER CHEYENNE-
UPPER MISSOURI COTEAU.
WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-MCPHERSON-POTTER-
WALWORTH.
MN...NONE.
&&
UPDATE...SD
SHORT TERM...TMT
LONG TERM...TDK
AVIATION...DORN
WEATHER.GOV/ABERDEENHazardous weather outlook, Mar 12, 8:48 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 848 AM CDT MON MAR 12 2012 SDZ003>005-009-010-015>017-033>037-045-048-051-131400- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 848 AM CDT MON MAR 12 2012 /748 AM MDT MON MAR 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL PERSIST ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA THROUGH THE MORNING HOURS. VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE AT TIMES. THE GRASSLAND FIRE DANGER WILL REACH THE VERY HIGH CATEGORY THIS AFTERNOON ACROSS CENTRAL SOUTH DAKOTA DUE TO BREEZY NORTHWEST WINDS...LOW HUMIDITY AND DRY FUELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ006>008-011-018>023-131400- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 848 AM CDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG CAN BE EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS MORNING. VISIBILITIES MAY BE REDUCED TO ONE HALF MILE IN SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SD
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 4:58 AM CDT | Fire Weather Watch | ABR | 10 hr | |
| Mar 12, 8:28 AM CDT | Dense Fog Advisory | ABR | Campbell, Edmunds, Faulk, Hand, Hughes, Hyde and 4 more | 3 hr |
| Mar 12, 12:58 PM CDT | Wind Advisory | ABR | Campbell, Corson, Dewey, Edmunds, Faulk, McPherson and 2 more | 6 hr |
Nearby
Red Flag Warnings in South Dakota, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.